Texas, 2009Wildfire in Texas, February 6, 2009
February 6, 2009 · NWS CRP · 1 event in 1 county or zone
The Lee Road Wildfire burned around 160 acres near Lee Road and the State Highway 35 bypass. 718) 30 homes and 60 commerical building were threatened and saved.
Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The Lee Road Wildfire burned around 160 acres near Lee Road and the State Highway 35 bypass. (N27 57.798 W97 07.718) 30 homes and 60 commerical building were threatened and saved. Several evacuations took place. Several local, state, volunteer and private resources responded. Three firefighters received minor injuries.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before the first event at Feb 6, 9:47 AM CST, 4 hours 13 minutes earlier.
Area forecast discussion, Feb 6, 9:47 AM CST, 4 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
947 AM CST FRI FEB 6 2009
.DISCUSSION...A SPRING-LIKE SYNOPTIC PATTERN IS EXPECTED TDA
ACROSS THE CWA. A POTENT S/WV WL MOVE NEWD FROM THE ROCKIES INTO
THE CENTRAL AND NRN PLAINS. THE GRADIENT WL RESPOND AND PRODUCE A
WINDY DAY TDA. THE 12Z CRP SOUNDING INDICATED 35 KT JUST ABV THE
SFC. THE 06Z GFS MOS HAD CRP PEGGED FOR 31 KT 21Z TDA. THE
PREVIOUS FCST HAS THIS HANDLED VERY WELL WITH A WIND ADVISORY FOR
MOST OF THE CWA. WL KEEP THE TWO NERN COASTAL COUNTIES OUT OF THE
ADVY FOR NOW GIVEN THE COOLER WATERS AND SLIGHTLY MORE STABLE
CONDITIONS ACROSS THIS AREA. THE TEMP FCST LOOKS VERY GOOD AS THE
SLY FLOW AND ABUNDANT SUNSHINE WL PUSH TEMPS WELL INTO THE 70S AND
EVEN 80S OUT WEST.
&&
.AVIATION...A BAND OF CUMULUS PUSHING NWD FROM DEEP SOUTH TX WL
OVERSPREAD THE EASTERN HALF OF SOUTH TX THROUGH THE MORNING AND
AFTN HOURS. HOWEVER...CEILINGS WL GENERALLY BE ABV 3K FT. SO...VFR
CONDITIONS WL MOSTLY PREVAIL TDA AS THE AIMRASS STILL REMAINS ON
THE DRY SIDE.
&&
.MARINE...WIDESPREAD SMALL CRAFT ADVISORY CONDITIONS ARE EXPERCTED
TDA FOR THE PRIOR REASONING ABV. THE MODIS 1KM SST COMPOSITE WAS
SHOWING SSTS IN THE MID TO UPPER 50S ACROSS MOST OF THE NEARSHORE
WATERS AND ADJACENT BAYS. THIS WL HOLD DOWN WINDS TO MORE MARGINAL
ADVY CONDITIONS. SEAS WL CONTINUE TO BUILD OFFSHORE BY ANOTHER 1-2
FT BY THE AFTN.
&&
.FIRE WEATHER...WL MAINTAIN THE RED FLAG WARNING OUT WEST AS WINDS
WL HAVE NO PROBLEM REACHING 25 MPH OR MORE. AS THE DRY AIR ABV THE
SFC MIXES DOWNARD...THE HUMIDITIES ARE EXPECTED TO PLUMMET BELOW 30
PERCENT WITHIN THIS SAME AREA.
&&
.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI 78 62 80 62 77 / 10 10 10 10 10
VICTORIA 76 58 77 60 76 / 10 10 10 10 10
LAREDO 84 62 85 62 80 / 0 10 10 10 10
ALICE 79 60 81 61 82 / 10 10 10 10 10
ROCKPORT 76 65 77 65 75 / 10 10 10 10 10
COTULLA 82 58 83 58 77 / 0 10 10 10 10
KINGSVILLE 79 62 81 62 82 / 10 10 10 10 10
NAVY CORPUS 75 65 78 66 75 / 10 10 10 10 10
&&
.CRP WATCHES/WARNINGS/ADVISORIES...
TX...WIND ADVISORY UNTIL 6 PM CST THIS AFTERNOON FOR THE FOLLOWING
ZONES: BEE...GOLIAD...JIM WELLS...KLEBERG...LIVE OAK...
NUECES...REFUGIO...SAN PATRICIO...VICTORIA.
RED FLAG WARNING UNTIL 6 PM CST THIS AFTERNOON FOR THE FOLLOWING
ZONES: DUVAL...LA SALLE...MCMULLEN...WEBB.
GM...SMALL CRAFT ADVISORY UNTIL 6 AM CST SATURDAY FOR THE FOLLOWING
ZONES: COASTAL WATERS BAFFIN BAY TO PORT ARANSAS OUT 20
NM...COASTAL WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL
OUT 20 NM...WATERS BAFFIN BAY TO PORT ARANSAS 20 TO 60 NM...
WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL 20 TO 60 NM.
SMALL CRAFT ADVISORY UNTIL 6 PM CST THIS AFTERNOON FOR THE
FOLLOWING ZONES: BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT
ARANSAS...BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT
OCONNOR.
&&
MBHazardous weather outlook, Feb 6, 5:19 AM CST, 8 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
519 AM CST FRI FEB 6 2009
TXZ229>234-239>247-070000-
LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
519 AM CST FRI FEB 6 2009
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS.
.DAY ONE...TODAY AND TONIGHT
A WIND ADVISORY IS IN EFFECT FOR TODAY FOR STRONG SOUTH TO
SOUTHEAST WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH OVER
THE COASTAL BEND AND VICTORIA CROSSROADS REGIONS. A RED
FLAG WARNING IS IN EFFECT FOR THIS AFTERNOON FOR DRY AND
WINDY CONDITIONS OVER THE BRUSH COUNTRY. OTHERWISE...NO
OTHER HAZARDOUS WEATHER IS EXPECTED.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
NO HAZARDOUS WEATHER IS EXPECTED IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED.
GMZ230-235-250-255-270-275-070000-
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT OCONNOR-
COASTAL WATERS BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-
WATERS BAFFIN BAY TO PORT ARANSAS 20 TO 60 NM-
WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL 20 TO 60 NM-
519 AM CST FRI FEB 6 2009
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MIDDLE TEXAS COASTAL
WATERS.
.DAY ONE...TODAY AND TONIGHT
A SMALL CRAFT ADVISORY IS IN EFFECT TODAY FOR THE BAYS AND
WATERWAYS AND IN EFFECT THROUGH TONIGHT OVER THE GULF WATERS.
OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
SMALL CRAFT ADVISORY CONDITIONS WILL CONTINUE THROUGH THE WEEKEND.
OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED.
TMT/TM
Wildfire, Aransas
- When
- February 6, 2:00 PM CST to 11:00 PM CST
- Where
- Aransas forecast zone
- Reported by
- Park/Forest Service
- Coordinates
- 28.015, -97.074 (the zone’s center; the record gives no point)
The Lee Road Wildfire burned around 160 acres near Lee Road and the State Highway 35 bypass. (N27 57.798 W97 07.718) 30 homes and 60 commerical building were threatened and saved. Several evacuations took place. Several local, state, volunteer and private resources responded. Three firefighters received minor injuries.
- Wildfire
- A fire burning in wildland vegetation, with its acreage and damage where known.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornado and Winter Storm in California, February 6 to 10, 2009$300 · EF0 · 17 events
- High Surf in Hawaii, February 6 to 7, 200911 events
- Heavy Snow in Alaska, February 6 to 8, 20095 events
- Flash Flooding and Heavy Snow in California, February 6 to 8, 20095 events
- Cold in Florida, February 6, 20093 events
- Heavy Snow in Nevada, February 6 to 7, 20093 events
- Winter Weather in Montana, February 6, 20091 event
- Heavy Snow in Nevada, February 6 to 7, 20091 event
- High Wind in New Mexico, February 6, 200950 kt wind · 1 event
- High Wind in Wyoming, February 6, 200963 kt wind · 1 event
- Wildfire in Oklahoma, February 6, 20091 event
- Winter Weather in California, February 6 to 7, 20091 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 156216.